RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 1, Pages 70–81 (Mi mz8491)  

This article is cited in 2 scientific papers (total in 2 papers)

A Growth Estimate for the Mellin Transform of the Riemann Zeta Function

A. Laurinčikasab

a Institute of Mathematics and Informatics, Vilnius, Lithuania
b Vilnius University

Abstract: In this paper, we obtain an upper bound for the modified Mellin transform of the Riemann zeta function on the critical strip.

Keywords: Riemann zeta function, Mellin transform, meromorphic continuation, Atkinson's formula, Cauchy's inequality.

DOI: https://doi.org/10.4213/mzm8491

Full text: PDF file (478 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:1, 82–92

Bibliographic databases:

UDC: 511
Received: 30.10.2008

Citation: A. Laurinčikas, “A Growth Estimate for the Mellin Transform of the Riemann Zeta Function”, Mat. Zametki, 89:1 (2011), 70–81; Math. Notes, 89:1 (2011), 82–92

Citation in format AMSBIB
\Bibitem{Lau11}
\by A.~Laurin{\v{c}}ikas
\paper A Growth Estimate for the Mellin Transform of the Riemann Zeta Function
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 1
\pages 70--81
\mathnet{http://mi.mathnet.ru/mz8491}
\crossref{https://doi.org/10.4213/mzm8491}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2841494}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 1
\pages 82--92
\crossref{https://doi.org/10.1134/S0001434611010081}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288653100008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952436373}


Linking options:
  • http://mi.mathnet.ru/eng/mz8491
  • https://doi.org/10.4213/mzm8491
  • http://mi.mathnet.ru/eng/mz/v89/i1/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Laurincikas A., “Mean Square of the Mellin Transform of the Riemann Zeta-Function”, Integral Transform. Spec. Funct., 22:9 (2011), 617–629  crossref  mathscinet  zmath  isi  scopus
    2. Balciunas A., Siauciunas D., “Mellin Transform of Dirichlet l-Functions With Primitive Character”, Math. Model. Anal., 19:5 (2014), 706–717  crossref  mathscinet  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:305
    Full text:84
    References:21
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020